Diagrammatic methods in the representation theory of orders

Ringel CM, Roggenkamp KW (1979)
Journal of algebra 60(1): 11-42.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Ringel CM, Roggenkamp KW. Diagrammatic methods in the representation theory of orders. Journal of algebra. 1979;60(1):11-42.
Ringel, C. M., & Roggenkamp, K. W. (1979). Diagrammatic methods in the representation theory of orders. Journal of algebra, 60(1), 11-42.
Ringel, C. M., and Roggenkamp, K. W. (1979). Diagrammatic methods in the representation theory of orders. Journal of algebra 60, 11-42.
Ringel, C.M., & Roggenkamp, K.W., 1979. Diagrammatic methods in the representation theory of orders. Journal of algebra, 60(1), p 11-42.
C.M. Ringel and K.W. Roggenkamp, “Diagrammatic methods in the representation theory of orders”, Journal of algebra, vol. 60, 1979, pp. 11-42.
Ringel, C.M., Roggenkamp, K.W.: Diagrammatic methods in the representation theory of orders. Journal of algebra. 60, 11-42 (1979).
Ringel, Claus Michael, and Roggenkamp, Klaus W. “Diagrammatic methods in the representation theory of orders”. Journal of algebra 60.1 (1979): 11-42.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar